# SDR ABXA20120314317

- Difficulty date: March 14, 2012
- Submitted: March 28, 2012
- Operation: Air carrier
- Aircraft: N315AA
- Make and model: Boeing 767223
- Aircraft serial: 22317
- Aircraft time: 72,004 hours, 16,262 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Bracket
- Part number: 311T157050
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON RT SIDE, AFT CORE COWL FAIRING SUPPORT BRACKET CRACKED.  LOCATED JUST FORWARD OF EXHAUST CONE SEAL.  WELDED IAW ABX PROCESS STANDARDS MANUAL CHAPTER 900-7, ACFT WAS GROUNDED.
